# SDR DJFA201003

- Difficulty date: February 13, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N702FL
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 7,092 hours, 4,372 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Pressure Switch
- Component: Pressure Switch
- Component part number: 99144855
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CREW REPORTED LOSS OF HYD FLUID.  ACFT DIVERTED AND LANDED SAFELY.  MX FOUND FLUID LEAKING FROM A FAILED O-RING ON THE HYD SYS 'A' PRESSURE SWITCH.  THE O-RING AND PRESSURE SWITCH WERE REPLACED.
